# SDR USAA2013011800003

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 38,184 hours, 15,769 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR REPORTED BY FLIGHT ATTENDANT THROUGHOUT CABIN (DIRTY OILY) WHEN PACKS ARE ON APU.  MAINTENANCE TROUBLESHOT AS PER J/C 26L00021001.  FOUND SOURCE OF SMELL TO BE THE APU.  REMOVED AND REPLACED APU TURBINE CAVITY VENT TUBES PACKING PER MM 49-91-53.  OPS CHECK GOOD.  NO LEAKS NOTED.  COMPLIED WITH J/C 26L000021004, DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM.  NO ODORS NOTED.
